# SDR SWIA202053997

- Difficulty date: November 9, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N198SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000724
- Aircraft time: 6,809 hours, 3,937 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR, FWD FLOOR SLIDE FITTING SPRING BROKEN.  C-CHECK 11/12/2020.  REMOVED AND REPLACED FWD SERVICE DOOR, FWD FLOOR SLIDE FITTING SPRING, REF AMM.
